Keyword : optimal correlation value

New Families of Binary Sequence Pairs with Three-Level Correlation and Odd Composite Length
Xiuping PENG Jiadong REN Chengqian XU Kai LIU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/04/01
Vol. E99-A  No. 4 ; pp. 874-879
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
optimal correlation valueChinese remainder theorembinary sequence pair
 Summary | Full Text:PDF(110.8KB)